Abstract

We prove that a certain vector valued double Dirichlet series satisfying appropriate functional equations is a Mellin transform of a vector valued metaplectic Eisenstein series. We establish an analogous result for scalar double Dirichlet series of the type studied by Siegel.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 913-938
Launched on MUSE
2011-07-23
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.